The Annals of Statistics

On a Goodness-of-Fit Test for Multiplicative Poisson Models

Ake Svensson

Full-text: Open access

Abstract

A model for random $n \times k$ matrices $X$ is considered. The elements $X_{ij}$ are assumed to be independent and Poisson-distributed random variables with means $\alpha_i\exp(\gamma t'_{ij})$, where $t_{ij}$ are known $m$-dimensional vectors and $(\alpha, \gamma)$ is an unknown parameter. A goodness-of-fit test is proposed and an approximation is derived when the number $n$ of rows is large.

Article information

Source
Ann. Statist., Volume 9, Number 4 (1981), 697-704.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345512

Digital Object Identifier
doi:10.1214/aos/1176345512

Mathematical Reviews number (MathSciNet)
MR619276

Zentralblatt MATH identifier
0471.62049

JSTOR
links.jstor.org

Subjects
Primary: 62H15: Hypothesis testing
Secondary: 62P99: None of the above, but in this section

Keywords
Multiplicative Poisson model exact test asymptotic distribution conditional limit theorem

Citation

Svensson, Ake. On a Goodness-of-Fit Test for Multiplicative Poisson Models. Ann. Statist. 9 (1981), no. 4, 697--704. doi:10.1214/aos/1176345512. https://projecteuclid.org/euclid.aos/1176345512


Export citation